# SDR GTIA010246

- Difficulty date: April 29, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 456 - AT CRUISE, GEAR DOOR OPEN LIGHT COMES ON PUMPS ON HIGH LIGHT GOES OUT.  PRESS BLEEDS DOWN LIGHT COMES BACK ON.  AFTER 20-30 MINUTES LIGHT GOES OUT.  BITE TEST, NO MALFUNCTION ON THE GROUND CHECK AND CLEANED CANNON PLUG AND SENSOR FOR GEAR BOX.  OK TO CONTINUE MM 32-60-04.  (M)
